# SDR UIEA2015092700554

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,091 hours, 16,295 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Periseal
- Part number: 615500
- Part serial: NSN
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFUSED LEAK IN THE RT AIR CONDITIONING BAY AT BODY CROSS OVER DUCT OTBD OF CHECK VLV.  REPLACED PERI-SEAL IAW AMM 36-11-01.
